MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40018UX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the device returned with a detachment on the hypotube 90.3 cm distal to the strain relief.Kinks were evident on the hypotube proximal and distal to the detachment site.Tactile testing confirmed kinks.The hypotube material was oval and jagged on both sides of the detachment site.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one resolute onyx rx coronary drug eluting stent during a procedure.The device was inspected with no issues.Negative prep was performed with no issues.It was reported that a detachment occurred in the catheter of the device while advancing though the guide catheter.It was reported that the device was not kinked and re-straightened during use.The device was not used in the patient.The device returned with a detachment on the hypotube 90.3 cm distal to the strain relief.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8554280
Report Number9612164-2019-01482
Device Sequence Number2309005
Product Code NIQ
UDI-Device Identifier00643169557178
UDI-Public00643169557178
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2020
Device Catalogue NumberRONYX40018UX
Device Lot Number0009392328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1